MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. PORT-A-CATH IMPLANTABLE ACCESS SYSTEM; PORT AND CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. PORT-A-CATH IMPLANTABLE ACCESS SYSTEM; PORT AND CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Catalog Number 21-4483-24
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/15/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
 
Event or Problem Description
It was reported that it was found that the chemotherapy drugs were leaking from the device.There was patient involvement, but no patient harm/adverse event reported.
 
Additional Manufacturer Narrative
D9: (b)(6) 2025.H3: one device was received for evaluation in used condition.As received, there were no damages or anomalies observed.Functional testing was performed, and no leaks nor obstructions were observed.The complaint of leakage cannot be confirmed nor replicated.The lot history was reviewed; no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
PORT-A-CATH IMPLANTABLE ACCESS SYSTEM
Common Device Name
PORT AND CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan ln n
minneapolis, MN 55442
2247062300
MDR Report Key21721053
Report Number3012307300-2025-03422
Device Sequence Number21205390
Product Code LJT
UDI-Device Identifier10610586032776
UDI-Public(01)10610586032776(17)290401(10)6005966
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K072657
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number21-4483-24
Device Lot Number6005966
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2025
Supplement Date Received by Manufacturer05/01/2025
Initial Report FDA Received Date03/28/2025
Supplement Report FDA Received Date05/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown